# SDR IPXA11669438

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: D00071
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON WHEN SWITCH PLACED TO ON POSITION.   TROUBLESHOT IAW FIM 33-51-00, FIG 103, SHEET 1.  SWITCH BAD E031979.  R & R EMERGENCY LIGHTS CONTROL PANEL IAW MM 33-51-08.  OPS CHECK GOOD.
